# SDR SWAA2014012924664

- Difficulty date: January 14, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 56,914 hours, 34,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3810
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT WINDOW SILL POINT D SPLICE FITTING FASTENER HOLE COMMON TO SKIN FWD FASTENER ROW CTR HOLE 3.5 INCHES BELOW WINDOW CUTOUT CRACKED.  REPAIRED SKIN IAW SRM & DRAWING.
